# SDR ASAA2015042211467

- Difficulty date: April 22, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 28,988 hours, 8,956 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fault Message
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78273000, FOUND NR 2 ENG WITH ECONOMIC FAULT 73-31372, UPPER EGT SECTORS READ HIGH. ACFT GROUNDED. ACCOMPLISHED T/C 78273000. NO FAULTS LOGGED.
